Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

climber24

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About climber24

  • Rank
    New Member
  1. When I started mine I showered everyday (like I usually do), which usually proved to be too much. I switched from that to every 2 or 3 days, and that seemed to keep the redness/inflammation/dryness down completely. Then it was very smooth, and looked/felt natural. Obviously different for everyone, but worth a shot, I don't think your skin needs that much washing while on 'Tane, and might just irritate it more, so don't worry about breaking out while on the 'Tane train. The drug will take care of
  2. Hey thanks guys, seems like it the H&S I was using did the trick, only lasted for a brief period.
  3. Hello all, Just thought I'd give a small update and compare it with other people's responses to isotretinoin. I've been on 40 mg / day, alternating with 80 mg every other day. I weigh 60 kg, so it's 1 mg/kg although spaced out a little strange.. Never got an initial breakout (thankfully!) but my doctor wasn't too surprised as my acne wasn't severe just stubborn to all other sorts of medications we tried. I got the usual red/oily skin, which then progressed to dry/red skin. The re
  4. Thanks! Been using H & S i'll continue to do that with some jojoba oil I have.
  5. Hello, Currently wrapping up day 13 on 60 mg (40mg then 80mg, back and forth). Redness subsiding, oiliness of skin gone down a lot as well. Two things I've noticed, very itchy skin (which may be due to allergies, I had that going on intermittently before Accutane), and dandruff. Any recommendations as to the best shampoo to use? Before starting Accutane I would shower daily, but not my hair doesn't need it and my skin probably couldn't handle it anyways. Thanks ya'll!
  6. Hello all, I just started Accutane last friday (on day 7) and my Dr. has me on 40 mg one day, 80 mg the next, then back to 40, etc. The only side effects I have so far are a slightly red face and very oily skin (much more than usual). I hadn't heard of very oily skin being on of the initial side effects, just wondering if someone else has had the same effects.
  7. My doctor told me within a few days which makes sense as it's a Vitamin A derivative but not the real thing, so you'd want it to be able to get out of your system. I can't see it being anything close to 1 month because that's the amount of time you have to wait to donate blood again, and I'm sure that's an extended time just for safe measure.
×